Nagy, Sándor (2020) New Chaining Criteria in Dipolar Fluids Based on Monte Carlo Simulations. HUNGARIAN JOURNAL OF INDUSTRY AND CHEMISTRY, 48 (2). pp. 55-58. ISSN 0133-0276
|
Text
1111-ArticleText-1156-1-10-20201221.pdf Download (333kB) | Preview |
Official URL: http://doi.org/10.33927/hjic-2020-28
Item Type: | Article |
---|---|
Subjects: | T Technology / alkalmazott, műszaki tudományok > TJ Mechanical engineering and machinery / gépészmérnöki tudományok |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 17 May 2021 17:31 |
Last Modified: | 17 May 2021 18:22 |
URI: | http://real.mtak.hu/id/eprint/125484 |
Actions (login required)
![]() |
Edit Item |